# SDR SWAA2013030413267

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 23,544 hours, 13,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 6567380
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE COVER 2EA ATTACH PLATES LOOSE.  SECURE PLATES PER MM.
